Guest guest Posted November 9, 2008 Report Posted November 9, 2008 Hi Val started trying t3. what happens is that i feel much better during the day. warmer,more energetic,less depressed. but when the effect of the second dose wanes off i start feeling tired and cold. i tried it at dose of 2 times 6 mcg. than i gave a break because exhaustion started to built up. This time i am on 2 times 4 mcg a day since yesterday. Today i was much more functional--which is wonderful-- but in the evening i again feel exhausted and my temperature dropped to 96.3.What could be the cause of this?Should i lower the dose? or add the evening dose(only two days on 2*4mcg)? or increase cortsiol? bw nil Quote
Guest guest Posted November 9, 2008 Report Posted November 9, 2008 As that is such minute amount I would add another dose. -- Artistic Grooming- Hurricane WV http://www.stopthethyroidmadness.com/ http://health.groups.yahoo.com/group/NaturalThyroidHormonesADRENALS/ http://health.groups.yahoo.com/group/RT3_T3/ Quote
Guest guest Posted November 9, 2008 Report Posted November 9, 2008 Thanks Val How does it effect sleep if taken at bed time? positive or negative? bw nil Re: val/t3 dose adjustment As that is such minute amount I would add another dose.-- Quote
Guest guest Posted November 9, 2008 Report Posted November 9, 2008 Most people it help s to sleep better. -- Artistic Grooming- Hurricane WV http://www.stopthethyroidmadness.com/ http://health.groups.yahoo.com/group/NaturalThyroidHormonesADRENALS/ http://health.groups.yahoo.com/group/RT3_T3/ Quote
Recommended Posts
Join the conversation
You are posting as a guest. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.